# SDR 0300516302

- Difficulty date: March 13, 2003
- Submitted: March 17, 2003
- Operation: Air carrier
- Aircraft: N662US
- Make and model: Boeing 747451
- Aircraft serial: 23720
- Aircraft time: 58,813 hours, 7,516 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK FOUND FLOOR PATH EMERGENCY LIGHTS INOP FROM 1L-2L. REPAIRED WIRES AND REPLACED POWER SUPPLY. OPERATIONAL CHECK GOOD.
